International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 6, Part A

Subgrouping over large intervals of time, partial differential equations of W (w¹, X|R (R¹)) as R¹=>R, and fundamental theorems, 1850-2000 US econometric history, a theory of structural regression decompositions & wealth inequality


Author(s): James E Curtis Jr.

Abstract: Recent studies have used regression decomposition to analyze recent data and found that over seventy percent of the black-white wealth differences remained unexplained (See, e.g., Gittleman and Wolff 2000; Altonji, Doraszelski and Segal 2000; and Blau and Graham 1990). However, their results are limited to the variation in recent data. This study contributes improved methodology and historical empirical results to the literature on economic discrimination. In this paper, (i) I present structural regression decompositions, which are modifications to methods developed by be cker (1957) and Oaxaca (1973); (ii) I present a basic empirical test when analyzing structural regression decompositions; (iii) I report the estimated sources of black-white differences in wealth directly before and after emancipation; and (iv) I link these findings to recent studies. Empirical estimates confirm that the size and persistence of modern black-white wealth differences have historical roots.

Pages: 19-23 | Views: 161 | Downloads: 25

Download Full Article: Click Here
How to cite this article:
James E Curtis Jr.. Subgrouping over large intervals of time, partial differential equations of W (w¹, X|R (R¹)) as R¹=>R, and fundamental theorems, 1850-2000 US econometric history, a theory of structural regression decompositions & wealth inequality. International Journal of Statistics and Applied Mathematics. 2019; 4(6): 19-23.
Call for book chapter
International Journal of Statistics and Applied Mathematics